Alert archive / West Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 7, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at May 6, 2022, 12:42 PM EDT for 7 counties in West Virginia; Lawrence County, Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 12:42 PM EDT (16:42 UTC)
- Expired
- May 6, 2022, 4:37 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, KY, Boone County, WV, Cabell County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, Mingo County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 40 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 1:00 PM EDT | FLASH FLOOD | 5 S West Hamlin, WV | FOUR MILE CREEK ROAD IMPASSABLE/CLOSED DUE TO FLASH FLOODING NEAR BRANCHLAND. |
| May 6, 1:06 PM EDT | FLASH FLOOD | 1 Wsw Logan, WV | REPORT FROM MPING: STREET/ROAD FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
184
WGUS51 KRLX 061642
FFWRLX
KYC127-WVC005-011-039-043-045-059-099-062100-
/O.NEW.KRLX.FF.W.0007.220506T1642Z-220506T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1242 PM EDT Fri May 6 2022
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Northeastern Lawrence County in northeastern Kentucky...
Boone County in central West Virginia...
South Central Cabell County in central West Virginia...
Central Kanawha County in central West Virginia...
Lincoln County in central West Virginia...
Logan County in southern West Virginia...
Northwestern Mingo County in southern West Virginia...
Wayne County in western West Virginia...
* Until 500 PM EDT.
* At 1242 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1.5 to 2.5 inches are
possible in the warned area, with higher localized amounts. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Charleston, Williamson, Madison, Louisa, Logan, Wayne, Hamlin,
Montgomery, Chesapeake, Marmet, Belle, Chapmanville, Cedar Grove,
East Bank, Glasgow, Fort Gay, Pratt, Delbarton, Spurlockville and
Julian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Report Severe Weather to the National Weather Service by calling
toll free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3819 8268 3825 8260 3822 8258 3836 8219
3821 8190 3838 8138 3848 8129 3826 8123
3818 8133 3797 8138 3799 8151 3789 8157
3766 8223 3768 8230 3776 8231 3781 8240
3788 8242 3791 8247 3790 8247
FLASH FLOOD...RADAR INDICATED
$$
CG1 follow-up statement
876
WGUS71 KRLX 062037
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
437 PM EDT Fri May 6 2022
KYC127-WVC005-011-039-043-045-059-099-062047-
/O.CAN.KRLX.FF.W.0007.000000T0000Z-220506T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence KY-Boone WV-Cabell WV-Kanawha WV-Lincoln WV-Logan WV-Mingo
WV-Wayne WV-
437 PM EDT Fri May 6 2022
...FLASH FLOOD WARNING FOR NORTHEASTERN LAWRENCE, BOONE, SOUTH
CENTRAL CABELL, CENTRAL KANAWHA, LINCOLN, LOGAN, NORTHWESTERN MINGO
AND WAYNE COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
Flooding is ongoing or expected to begin shortly in the warned area.
Between 1 and 2 inches of rain have fallen.
LAT...LON 3819 8268 3825 8260 3822 8258 3836 8219
3821 8190 3838 8138 3848 8129 3826 8123
3818 8133 3797 8138 3799 8151 3789 8157
3766 8223 3768 8230 3776 8231 3781 8240
3788 8242 3791 8247 3790 8247
$$
RPYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 6, 11:04 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 6, 11:04 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1104 AM EDT Fri May 6 2022
.SYNOPSIS...
Slow moving system brings unsettled weather through Saturday
night. High pressure yields dry and warm, but not humid, weather
Sunday through most of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1104 AM Friday...
Based on latest radar trends, we issued a FFA for much of our
region. Left out our SE OH, a few of our NE KY as well as our
more mountainous WV and VA counties for now. But will take
another look to see of those areas need to be added.
Because of the rain, abundant clouds and latest guidance, I
bumped our hourly temps as well as our MaxT down a few degrees.
Not ruling our severe weather threat for today. However, cooler
temperatures should result in less instability and resultant
severe threat.
As of 600 AM Friday...
No major changes made to public forecast parameters, just minor
POP tweaks. This update was mainly to tweak Some TAFs to
account for anticipated breaks in the precip.
As of 245 AM Friday...
A few returns on radar have skirted the area so far overnight,
but it's an open question how many of them have actually had
precip reach the ground. Regardless, as the surface low and its
upper-level support pushes closer to the region, rain chances
will increase heading towards sunrise and into the morning
hours. There are some nocturnal t-storms ongoing along the
northern TN border and in SE KY, and these are heading northeast
towards us. If they hold together, some of the lead storms could
arrive into WV around 4am or a bit later (assuming nothing pops
up ahead of them), and they are about to move into our VA
counties. Looking at model soundings, there is definitely some
elevated CAPE above the nocturnal inversion, so this activity
definitely could hold together to reach WV.
SPC did spread the Slight risk area north a bit for the initial
Day 1 forecast, with wind being the greatest risk thanks to
stronger winds aloft. The hail threat can't be ruled out thanks
to wet bulb zero levels around or under 10kft, and turning low-
level hodographs on forecast soundings would point towards a
non-zero tornado threat, as well. A wild card for today and
tonight will be the flood risk, especially over the northeastern
part of the CWA. If convection becomes very widespread and is
dropping very heavy rain, rain totals at least flooding could
become a concern, and perhaps flash flooding as well. However,
as of now a Flood Watch was not issued, as there was quite a bit
of variation in model guidance leading to lower confidence in
potential rain totals.
The most widespread t-storm activity with the greatest potential
for significant rain totals looks likely to be this afternoon
and evening. After this morning activity pushes through, models
were indicating a bit of a break between that and the afternoon
activity. The timing of this break is a bit up in the air, but
generally a 14z-19z (10am-3pm) time frame seemed to be the best
compromise between the available model data. The entire area
won't see a break for the whole window, but rather the break
in rain will shift across the area from southwest to northeast
during that time.
Winds will become S-SW'ly today, and may get a bit gusty at
times, especially over the higher terrain of the southeastern
third of the CWA, but most gusts should stay under 25 mph.
Despite the cloud cover and incoming precip, the warm start to
the day and south to southwesterly winds should allow highs to
rise into the lower and mid-70s in lower elevations, close to
seasonal norms.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 215 AM Friday...
Most models have the main feature, the low causing all the
unsettled weather, positioned directly centered and overhead the
area to start this period off on Saturday morning. This will
continue elevated POPs across the area along with possible
thunderstorms until the low drives off to the east by late
Saturday evening. Chances of rain will continue along the
mountains due to wrap flow, but will fade away by very early
Sunday morning. This low pressure system will also leave behind
cooler than normal temperatures through Sunday which is a relief
from the anomalously high temperatures that were recently
observed the past few days.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 215 AM Friday...
High pressure makes a come back and will build in behind the
the aforementioned low. This will leave the area with average
temperatures and settled weather through most of the extended
period. At the tale end of the period, starting Thursday,
chances of rain arise in response to the same low pressure
system that made its mark on the area which will come back to
affect the area a second time. The low is forecast to spin
fairly stationary over the Atlantic and then will make a another
pass at us from the south by Thursday, possibly promoting
unsettled weather into Friday with showers and thunderstorms.
Long range models are fairly in line with this solution,
therefore accepted central guidance for the remainder of this
period.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 715 AM Friday
Conditions have trended down for locations getting rain, with
mainly MVFR conditions in these areas, but locally IFR at
times. These showers and reduced flight conditions will push
northeast through the next few hours, with the heaviest and
steadiest rain now shifting to the northern half of the CWA,
currently (or soon) impacting PKB, CKB, and EKN.
A break is likely to move from SW to NE across the area in the
mid-morning to early afternoon hours, with another, more
widespread round of showers and storms pushing across in the
afternoon and evening. The break was accounted for to a degree
in the TAFs by going from prevailing showers to VCSH for a time,
though the timing may be off for some sites. Went VCSH during
the expected break, as well, in case a few showers fill into the
gaps. In addition to the lower CIGs and vsby with showers and
t-storms this afternoon, models were still going strong on IFR
CIGs and perhaps vsby late this evening and overnight as the low
moves directly over the area.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing of showers/storms and associated
ceiling and visibility reductions will vary tonight into Friday.
Timing of CIG/vsby reductions after 00z Saturday could differ
from the TAFs.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 15 16 17 18 19 20 21 22 23 00 01 02
EDT 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22
CRW CONSISTENCY H H H H H H H M H H H H
HTS CONSISTENCY H H H H M H H H H H H H
BKW CONSISTENCY H H H H H H M L L H L H
EKN CONSISTENCY H H L H M M M M H H M H
PKB CONSISTENCY H H H H M M H L H M M M
CKB CONSISTENCY L H H H H M H M H M M M
AFTER 12Z SATURDAY...
IFR conditions possible late Friday night into Saturday, and
then in fog/stratus Saturday night into Sunday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Saturday morning for WVZ005>011-013>020-
024>032-039-040.
OH...None.
KY...Flood Watch through Saturday morning for KYZ103-105.
VA...None.
&&
SYNOPSIS...FK/JZ
NEAR TERM...JSH/FK
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...FKHazardous weather outlook, May 6, 4:22 AM EDT, 8 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 422 AM EDT Fri May 6 2022 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-070830- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 422 AM EDT Fri May 6 2022 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. The entire area is under a severe and excessive rainfall threat today. Thunderstorms are expected throughout the day. A few storms may become strong to severe with the primary threats being wind and hail; however, an isolated tornado cannot be ruled out. Locally heavy rain may cause water issues, especially near low lying and flood prone areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, May 6, 11:45 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1145 AM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM FLASH FLOOD 1 NNE WINFIELD 38.54N 81.88W
05/06/2022 PUTNAM WV TRAINED SPOTTER
RT 817 IN WINFIELD HAS HIGH WATER IN MANY
SPOTS. SEVERAL NEIGHBORHOODS ALSO HAVE
STREET FLOODING AS WELL.
&&
ABELocal storm report, May 6, 11:46 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1146 AM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM FLASH FLOOD 1 W NITRO 38.42N 81.85W
05/06/2022 KANAWHA WV PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&Local storm report, May 6, 11:47 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1147 AM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLASH FLOOD 3 WNW TORNADO 38.35N 81.90W
05/06/2022 KANAWHA WV NWS EMPLOYEE
HIGH WATER ACROSS WOODS DRIVE.
&&
CGSpecial weather statement, May 6, 11:59 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Charleston WV
1159 AM EDT Fri May 6 2022
WVZ039-040-525-526-061630-
Barbour WV-Northwest Randolph WV-Upshur WV-Southeast Randolph WV-
1159 AM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of central Randolph,
central Upshur and southeastern Barbour Counties through 1230 PM
EDT...
At 1159 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Mill Creek, or 16 miles south of Buckhannon, moving
east at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor water issues could be possible.
Locations impacted include...
Elkins, Buckhannon, Belington, Mill Creek, Dailey, Beverly, Junior,
Womelsdorf (Coalton), Huttonsville, Alexander, Glady, Helvetia,
Alton, Kerens, Ellamore, Tallmansville, Overhill and French Creek.
This includes Route 33 between mile markers 16 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3872 7975 3874 7976 3874 7978 3872 7980
3868 8027 3870 8028 3869 8030 3896 8031
3906 7978 3904 7978 3902 7973 3873 7967
TIME...MOT...LOC 1559Z 259DEG 34KT 3876 8014
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
19Local storm report, May 6, 12:23 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1223 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD POCA 38.48N 81.81W
05/06/2022 PUTNAM WV EMERGENCY MNGR
FLASH FLOODING IN POCA WITH WATER RESCUE.
&&
ABELocal storm report, May 6, 12:33 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1233 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 6 SW MADISON 37.99N 81.86W
05/06/2022 BOONE WV TRAINED SPOTTER
SIX MILE CREEK HAS BEGUN TO EXCEED ITS BANKS
AND WATER IS RUNNING OVER PARTS OF SIX MILE
ROAD.
&&
JLBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:07 AM EDT | Special Weather Statement | RLX | Cabell, Wayne | 23 min |
| May 6, 8:29 AM EDT | Special Weather Statement | RLX | Cabell | 31 min |
| May 6, 8:59 AM EDT | Special Weather Statement | RLX | Cabell, Wayne | 31 min |
| May 6, 9:18 AM EDT | Special Weather Statement | RLX | Putnam | 27 min |
| May 6, 9:30 AM EDT | Flash Flood Warning | RLX | Cabell, Mason, Putnam, Wayne | 6 hr |
| May 6, 9:45 AM EDT | Special Weather Statement | RLX | Putnam, Roane | 30 min |
| May 6, 10:04 AM EDT | Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 28 more | 18 hr |
| May 6, 10:12 AM EDT | Special Weather Statement | RLX | Kanawha | 33 min |
| May 6, 10:15 AM EDT | Special Weather Statement | RLX | Calhoun, Roane | 30 min |
| May 6, 10:25 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Roane | 35 min |
| May 6, 10:33 AM EDT | Flash Flood Warning | RLX | Jackson, Kanawha, Putnam, Roane | 5 hr |
| May 6, 10:51 AM EDT | Special Weather Statement | RLX | Kanawha | 24 min |
| May 6, 10:59 AM EDT | Special Weather Statement | RLX | Braxton, Gilmer, Lewis | 31 min |
| May 6, 11:05 AM EDT | Flash Flood Warning | RLX | Cabell, Kanawha, Lincoln, Putnam, Roane | 5 hr |
| May 6, 11:16 AM EDT | Special Weather Statement | RLX | Clay | 29 min |
| May 6, 11:29 AM EDT | Special Weather Statement | RLX | Upshur | 31 min |
| May 6, 11:45 AM EDT | Special Weather Statement | RLX | Braxton, Clay | 30 min |
| May 6, 11:52 AM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Roane | 5 hr |
| May 6, 11:59 AM EDT | Special Weather Statement | RLX | Randolph, Upshur | 31 min |
| May 6, 12:46 PM EDT | Special Weather Statement | RLX | Fayette | 29 min |
| May 6, 2:28 PM EDT | Flash Flood Warning | RLX | Calhoun, Gilmer, Jackson, Mason, Putnam, Roane and 1 more | 4 hr |
| May 6, 3:30 PM EDT | Areal Flood Warning | RLX | Barbour, Braxton, Harrison, Lewis, Upshur, Webster | 6 hr |
| May 6, 3:51 PM EDT | Areal Flood Warning | RLX | Cabell, Mason, Putnam, Wayne | 12 hr |
| May 6, 3:53 PM EDT | Areal Flood Warning | RLX | Jackson, Kanawha, Putnam, Roane | 11 hr |
| May 6, 4:07 PM EDT | Areal Flood Warning | RLX | Cabell, Kanawha, Lincoln, Putnam, Roane | 6 hr |
| May 6, 4:33 PM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Roane | 12 hr |
| May 6, 4:37 PM EDT | Areal Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mingo and 1 more | 12 hr |
| May 6, 4:58 PM EDT | Areal Flood Warning | RLX | Barbour, Braxton, Clay, Fayette, Kanawha, Nicholas and 3 more | 12 hr |
| May 6, 6:05 PM EDT | Areal Flood Warning | RLX | Calhoun, Gilmer, Jackson, Mason, Putnam, Roane and 1 more | 10 hr |
| May 6, 5:29 PM EDT | Special Weather Statement | RLX | Martin | 31 min |
Nearby
Flash Flood Warnings in West Virginia, 2022Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.